# SDR QR9R2023080900007

- Difficulty date: August 9, 2023
- Submitted: August 9, 2023
- Operation: General aviation
- Make and model: Bolkms BK117C2
- Aircraft serial: 07720129128
- Aircraft time: 4,263 hours
- System (JASC): 6300 · Main Rotor Drive System
- Part: Transducer
- Part number: ZRB26300
- Part serial: NA
- Condition: Failed
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER 2 HOURS INTO FLIGHT #1 TRANSMISSION PRESSURE INDICATION WENT TO .7 THEN TO NORMAL (CENTER OF BLACK), THEN WENT TO ZERO THEN BACK TO NORMAL. REDUCTION OF PRESSURE AND LANDING HAD NO CHANGE. REDUCING TO IDLE THEN TO 100% YIELDED NO CHANGE OF INDICATIONS. ALL OTHER INDICATIONS NORMAL (TEMP, ETC.). POST FLIGHT SHOWED NO SIGNS OF LEAKAGE, OIL LEVELS APPEARED NORMAL. THUS #1 TRANSMISSION PRESSURE INTERMITTENT. DURING TESTFLIGHT EVAL, XMSN #1 SIDE OIL PRESSURE ERRATIC. WHEN PRESSURE INDICATED BELOW 1 BAR MASTER CAUSTION AND XMSN OIL P WARNING LIGHTS DID NOT ILLUMINATE. NORMAL CAUTION AND WARNING INDICATIONS OCCURRED WHEN #2 SIDE PRESSURE WENT BELOW 1 BAR DURING SHUT DOWN. REMOVED AND REPLACED PRESSURE TRANSDUCER; TEST PILOT MOC SUCCESSFULLY COMPLETED.
